# SDR USAA010033

- Difficulty date: January 15, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Lt Mlg
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED, LEFT MLG UPPER PRESS DECK BS 664, LBL 32, WL 203.  INSTALLED DOUBLER PER TR 53-60-04.  (M)
